# SDR SIMA20130917012

- Difficulty date: September 17, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145074
- Aircraft time: 34,123 hours, 31,610 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 14567215001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SPAR III CRACKED.  REPAIRED LT SPAR III CRACK IAW EO EM-57MR-711.  FOUND DURING EO EM-5700-662, ACCOMPLISHMENT.
